# SDR R61A2019020870165

- Difficulty date: January 27, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND WASTE SERVICE DOOR IS CORRODED. REMOVED AND REPLACED WASTE SERVICE
DOOR. REF EMB AMM 53-03-60. A/C REMAINS IN CHECK.
